# SDR UPS07M49582

- Difficulty date: March 18, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 35,860 hours, 10,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LEFT WING FIXED LEADING EDGE I/B SLAT TRACK FITTING AT STA XOS 1005 IS CRACKED.  REMOVED AND REPLACED LEFT WING FIXED LEADING EDGE I/B SLAT TRACK FITTING AT XOS 1005 IAW MD-11 SRM 51-31-01 & 51-35-01.
